# SDR DL72K953058

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 651784967DM
- Condition: Cracked
- Location: B-Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD LOSS OF B-SYSTEM HYDRAULIC FLUID AND PRESSURE.  FLIGHT DIVERTED TO JFK.  FOUND CRACKED LINE FROM PUMP TO FILTER HOUSING.  REPLACED LINE, PUMPS AND FILTERS, RETURNED TO SERVICE.
